# SDR DALA2017011600452

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 79,905 hours, 33,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT CARGO DOOR SURROUND, DOOR SILL AT STR 27R BETWEEN STA 1400 TO STA 1425 IS DENTED, DOUBLE DRILLED AND CORRODED.  REMOVED AND REPLACED AFT CARGO DOOR SILL AT STR 27R BETWEEN STA 1380-1440 IAW DRAWING 146N5390 REV D SRM 51-40-02, 51-40-05, AND ER/A 373211-14MA REV G.
